# SDR SWIA200312038

- Difficulty date: May 26, 2003
- Submitted: May 29, 2003
- Operation: Air carrier
- Aircraft: N588SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7069
- Aircraft time: 18,934 hours, 17,709 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fcu
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAPS EXTENDED 41 DEGREES DURING APPROACH.  AFTER LANDING THE FLAPS OSCILLATED BETWEEN 45 AND 42 DEGREES.  OPERATED AND INSPECTED FLAP PANELS & ACTUATORS.  INTERROGATED FECU & FCC DIAGNOSTIC SYSTEMS.  FOUND TO BE OPERATING NORMALLY ON THE GROUND.  OPS CHECKS GOOD AT THIS TIME IAW CL600 MM 27-51-06.
